Document Type

Journal Article

Department/Unit

Department of Mathematics

Language

English

Abstract

The Laplacian spectral radius of a graph is the largest eigenvalue of the associated Laplacian matrix. In this paper, we improve Shi's upper bound for the Laplacian spectral radius of irregular graphs and present some new bounds for the Laplacian spectral radius of some classes of graphs.

Keywords

graph, Laplacian spectral radius, bounds

Publication Date

2010

Source Publication Title

Czechoslovak Mathematical Journal

Volume

60

Issue

3

Start Page

835

End Page

847

Publisher

Akademie věd České republiky, Matematický ústav

Peer Reviewed

1

DOI

10.1007/s10587-010-0052-0

Link to Publisher's Edition

http://dml.cz/dmlcz/140607

ISSN (print)

15729141

Included in

Mathematics Commons

Share

COinS